# SDR REXA201100950

- Difficulty date: December 30, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 18,274 hours, 15,413 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF CENTER WING LOWER PLANK JUST I/B OF RBL 45.00 AFT EDGE IS CHAFED APPROX 1"L X .250"W X .030"D & DAMAGE CONTINUES OVER FASTENER.  REPAIRED IAW BOMBARDIER REO 601R-57-21-880 REV C.
